BibTeX record journals/dm/ZhangCC17

download as .bib file

@article{DBLP:journals/dm/ZhangCC17,
  author    = {Xuemei Zhang and
               Yaojun Chen and
               T. C. Edwin Cheng},
  title     = {Polarity graphs and Ramsey numbers for C\({}_{\mbox{4}}\) versus stars},
  journal   = {Discrete Mathematics},
  volume    = {340},
  number    = {4},
  pages     = {655--660},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.disc.2016.12.005},
  doi       = {10.1016/j.disc.2016.12.005},
  timestamp = {Sun, 28 May 2017 13:25:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ZhangCC17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier